# SDR DALA2024030703129

- Difficulty date: March 2, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,693 hours, 38,492 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FWD CORNER OF AFT CARGO DOOR SKIN DAMAGED. REMOVED CARGO (AFT CARGO) PER B717 AMM 52-31. CUT OUT DAMAGE PER B717 SRM 52-00-01-2R. PERFORMED HFEC INSP OF CUT OUT REPAIR AREA PER B717 SRM 52-00-01-2R. NO CRACK INDICATION NOTED. COMPLETED REPAIR PER B717 SRM 52-00-01-2R. FOUND AFT HINGE, AFT ATTACH DOUBLER WORN. FABRICATED AND INSTALLED A NEW DOUBLER PER BOEING DWG 9919628 AND B717 AMM 52-31. CKS GOOD.
